# SDR HNAA2016053100156

- Difficulty date: May 27, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N335EN
- Make and model: Dhav DHC8311
- Aircraft serial: 375
- Aircraft time: 48,807 hours, 54,180 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Circuit Breaker
- Condition: Failed
- Location: Boost Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 AUXILIARY PUMP APPEARED NOT TO WORK.  DISCONNECTED MAIN AND AUXILIARY BATTERY CONNECTORS.  SHORT SIGNED 281933.  FOUND CIRCUIT BREAKER NR 1 FUEL AUXILIARY PUMP BAD. RNR C/B 2821-CB1, NR 1 FUEL AUXILIARY PUMP,  AUXILIARY PUMP, OPS CHECK GOOD RECONNECTED MAIN AND AUXILIARY BATTERY CONNECTORS, PN 335-29-11 1305913, CIRCUIT BREAKER, PN MS3320-5, NR 1 AUXILIARY PUMP APPEARED NOT TO WORK.
